# SDR C2XA03CL086

- Difficulty date: April 4, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- Engine: Allsn AE3007C
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTAINENCE EMERGENCY AISLE PATH LIGHTING WAS FOUND INOPERATIVE AT ROW/SEATS 6.  MAINTENANCE INSPECTED AND REPLACED EMERGENCY LIGHT FLOOR STRIP.  OPERATIONAL CHECKS GOOD
